# SDR SWIA201130328

- Difficulty date: July 22, 2011
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 35,459 hours, 32,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION ALONG LEFT OUTBOARD FLOOR EDGE MEMBER FS 559+80 TO 621 AROUND NUT PLATE FASTENER ATTACH POINTS.  REPAIRED LEFT OUTBOARD FLOOR EDGE MEMBER FS 559+80 TO 621.
